Analytic smoothing effect for nonlinear schrödinger equation in two space dimensions

Gaku Hoshino, Tohru Ozawa

    Research output: Contribution to journalArticle

    13 Citations (Scopus)

    Abstract

    We prove the global existence of analytic solutions to the Cauchy problem for nonlinear Schrödinger equations in two dimensions, where the nonlinearity behaves as a cubic power at the origin and the Cauchy data are small and decay exponentially at infinity.

    Original languageEnglish
    Pages (from-to)609-618
    Number of pages10
    JournalOsaka Journal of Mathematics
    Volume51
    Issue number3
    Publication statusPublished - 2014 Jul 1

      Fingerprint

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this